Alert archive / Illinois / Tornado Warnings in 2020
Tornado Warning 14, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 9, 2020, 7:47 PM CDT for Cook County, Illinois; Lake County, Indiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2020, 7:47 PM CDT (00:47 UTC)
- Expired
- Jun 9, 2020, 8:05 PM CDT
- In force
- 18 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cook County, IL, Lake County, IN
The radar
The Chicago radar (KLOT), 48 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.5
The text
As transmitted.
606
WFUS53 KLOT 100047
TORLOT
ILC031-INC089-100130-
/O.NEW.KLOT.TO.W.0014.200610T0047Z-200610T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
747 PM CDT Tue Jun 9 2020
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Southeastern Cook County in northeastern Illinois...
Northwestern Lake County in northwestern Indiana...
* Until 830 PM CDT.
* At 747 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Homewood, or over Glenwood, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Munster and Dolton around 755 PM CDT.
Calumet City and Burnham around 800 PM CDT.
Hammond and Whiting around 805 PM CDT.
East Chicago around 810 PM CDT.
Other locations impacted by this tornadic thunderstorm include East
Hazel Crest, South Chicago and Riverdale.
This includes... Prairie State College and South Suburban College.
Including the following interstates...
I-80 near mile marker 155.
I-90 between mile markers 105 and 107.
I-94 between mile markers 65 and 74.
I-294 between mile markers 65 and 74.
Indiana I-90 between mile markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 8762 4153 8774 4176 8756 4176 8754
4175 8754 4175 8753 4174 8754 4174 8753
4171 8753 4167 8747 4168 8746 4167 8744
4168 8743 4167 8742 4165 8744 4164 8740
TIME...MOT...LOC 0047Z 221DEG 32KT 4156 8764
TORNADO...RADAR INDICATED
HAIL...<.75IN
OEMC zones...TORNADO WARNING.
8...10...11...and 12.
$$
Carlaw2 follow-up statements
549
WWUS53 KLOT 100057
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
757 PM CDT Tue Jun 9 2020
ILC031-INC089-100130-
/O.CON.KLOT.TO.W.0014.000000T0000Z-200610T0130Z/
Cook IL-Lake IN-
757 PM CDT Tue Jun 9 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL COOK AND NORTHWESTERN LAKE COUNTIES...
At 756 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Burnham, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Whiting around 800 PM CDT.
East Chicago around 805 PM CDT.
Other locations impacted by this tornadic thunderstorm include South
Chicago and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4159 8753 4160 8765 4176 8756 4176 8754
4175 8754 4175 8753 4174 8754 4174 8753
4171 8753 4167 8747 4168 8746 4167 8744
4168 8743 4167 8742 4165 8744
TIME...MOT...LOC 0056Z 220DEG 41KT 4164 8755
TORNADO...RADAR INDICATED
HAIL...<.75IN
OEMC zones...TORNADO WARNING.
8...10...and 12.
$$
Carlaw657
WWUS53 KLOT 100105
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
805 PM CDT Tue Jun 9 2020
ILC031-INC089-100114-
/O.CAN.KLOT.TO.W.0014.000000T0000Z-200610T0130Z/
Cook IL-Lake IN-
805 PM CDT Tue Jun 9 2020
...THE TORNADO WARNING FOR EAST CENTRAL COOK AND NORTHWESTERN LAKE
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4159 8753 4160 8765 4176 8756 4176 8754
4175 8754 4175 8753 4174 8754 4174 8753
4171 8753 4167 8747 4168 8746 4167 8744
4168 8743 4167 8742 4165 8744
TIME...MOT...LOC 0102Z 221DEG 32KT 4170 8749
$$
CarlawWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 9, 7:17 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 9, 7:17 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
717 PM CDT Tue Jun 9 2020
.SHORT TERM...
259 PM CDT
Through Wednesday...
Synopsis: Tropical Depression Cristobal continues to track northward
up the Mississippi River Valley, centered near the MO/IL/IA tri-
state region as of 2pm CT. It appears its transition to an extra-
tropical system has begun, which is impressive to have to even
mention that this far north. A slight northeast shift over Wisconsin
is expected through tonight as it further interacts with an
approaching strong mid-level trough over the central and northern
High Plains. A pseudo-cold front will likely lay out from SW to NE
across the CWA behind the system this evening and exhibit little
movement through the night before lifting back north ahead of the
next low associated with the High Plains trough. The secondary
low/trough will cross the CWA Wednesday afternoon.
Wind: So far this afternoon, wind gusts reaching advisory level of
45 mph have generally been confined to an arcing band of showers and
embedded thunderstorms stretching across the southwest half of the
CWA. This is not all that surprising, but winds outside of this band
should begin to reach sporadic advisory level gusts shortly as the
pressure gradient strengthens. A secondary increase in winds across
portions of northern Illinois may occur for a brief 2-4hr period mid
to late evening in response to decent pressure rises behind the low
pressure system lifting north through western Wisconsin. Mixing
should be sufficient to tap into at least some of the 45-55 kt winds
around 1.5-2kft, so have expanded the advisory through the rest of
the CWA and extended areas around US-30 and north to midnight. A
lull in the winds is expected late tonight into Wednesday morning
before a wind shift to the SW and increase to gusts to 30 mph occurs
behind the second system.
Precip: Arcing tropical-like bands will continue to feed into the
CWA through early evening before drier mid-level air advects in from
the southwest mid to late evening. With freezing levels around 15kft
and cloud tops reaching only as high as -30C, lightning activity has
been limited to just a few of the strongest cells. Lightning will
likely continue to be sporadic through early evening. Focus then
turns to the boundary left draped across the CWA roughly along the I-
55 corridor this evening. A tropical and nearly unstable airmass
will remain in place south of the boundary, with lows tonight likely
only in the mid 70s. In the absence of deeper forcing and flow
generally parallel to the front, coverage of convection developing
late this evening is still uncertain. However, with the noted
airmass in place, a boundary in the area, and CAMs somewhat
aggressive on development, some activity is expected. Given the
dynamic wind field, isolated severe wind gusts are possible with any
storms.
Some isolated convective activity may continue south of the boundary
into Wednesday morning. But a trend to more showery activity in the
absence of thunder is expected as the trough swings through the area
by the afternoon, with a higher coverage across north-central
Illinois.
Kluber
&&
.LONG TERM...
259 PM CDT
Wednesday Night through Tuesday...
There are no significant forecast concerns in the long term
period. The main item of note is below normal temperatures and the
potential for hazardous swimming conditions at the beaches over
the weekend. Lingering scattered showers mainly north of I-80
associated with cold front will end Wednesday evening. Breezy
westerly winds will gradually taper through the night, with
clearing skies and seasonably cool overnight lows. Thursday will
be mostly sunny, breezy and pleasant with highs in the upper 70s
to around 80. A stronger cold front on Friday will take on back
door characteristics, which will bring our cool and dry weekend.
The ECMWF has a stronger mid-level trough with the front, which
could yield showers along tightening baroclinic zone, but
confidence is low in that scenario so maintained a dry forecast
for now.
1030+ mb high pressure will set up over the northern Lakes with
ridging extending southward through the weekend. Near or below 10
Celsius 925 mb temps will yield highs ranging from the 60s near
the lake to the low to perhaps mid 70s inland along with
unseasonably low 40s dew points, so a very pleasant weekend for
outdoor activities. Looking at widespread 40s lows outside of
Chicago early Sunday morning. The strength of north-northeast
winds into Saturday will determine whether wave heights become
high enough for strong currents and dangerous swimming conditions
at Lake Michigan beaches. Guidance varies on how long the
seasonably cool and dry air mass will linger into next work week,
but we should be precip free until beyond day 7.
Castro
&&
.AVIATION...
For the 00Z TAFs...
Multiple concerns include:
* Strong southerly winds frequently gusting up to 30-35 kt and
occasionally to 35-40 kt at times through the evening
* SHRA with temporary IFR VSBY and reduced CIGs in the early
evening
* IFR CIGs possible at times at RFD through early-mid Wed AM
* Potential for TSRA over mainly south CHI metro 06-09z tonight
* Potential for TSRA over the Chicago metro late Wednesday AM
through early afternoon
* Scattered SHRA mid Wednesday afternoon into early evening,
possibly with MVFR CIGs and VSBY at times
* Southwest winds possibly gusting over 30 kt Wednesday afternoon
Multiple aviation concerns for the next 24-30 hours as we deal
with the effects of the remnants of Cristobal tonight and then
another strong disturbance on Wednesday. With very strong winds
not far above the surface, southerly gusts up to 35-40 kt are
possible through the evening but likely less frequent than during
this afternoon. Exception could be RFD area which may be more
favored for a surge of gusts near 40 kt in the mid to late
evening. The higher coverage of SHRA is shifting north and east,
with GYY seeing impacts until 02z.
Next round of SHRA/TSRA is a bit lower confidence but appears to
favor the south Chicago metro during the 06z-09z timeframe.
Indicated a VCTS at MDW and TEMPO TSRA at GYY. During the day on
Wednesday, scattered SHRA/TSRA could develop over the Chicago
metro by the mid to late morning, with PROB30 mention given low
confidence in coverage and impacts. A strong disturbance will
affect the area with scattered to possibly numerous SHRA and maybe
a few isolated TSRA mid to late Wednesday afternoon, ending
during the evening with a cold front passage. Southwest winds
(220-240 deg) could gust up to or over 30 kt, with a wind shift to
west behind the cold front. Lower CIGs are possible at times
tonight through Wednesday, especially at RFD tonight into the
morning. There may be a period of MVFR CIGs late in the afternoon
into early evening over the Chicago metro.
Castro
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Beach Hazards Statement...ILZ006 until 1 AM Wednesday.
Wind Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ103-ILZ104 until midnight Wednesday.
Beach Hazards Statement...ILZ103-ILZ104 until 10 PM Tuesday.
Wind Advisory...ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-
ILZ105-ILZ106-ILZ107-ILZ108 until 10 PM Tuesday.
IN...Wind Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 10 PM
Tuesday.
LM...Gale Warning...nearshore waters until 1
AM Wednesday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Jun 9, 3:59 PM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
359 PM CDT Tue Jun 9 2020
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-102100-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
359 PM CDT Tue Jun 9 2020 /459 PM EDT Tue Jun 9 2020/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Limited Thunderstorm Risk...with an associated:
Elevated Tornado risk.
Elevated damaging wind risk...up to 65 mph.
Limited Flooding Risk.
Elevated Non thunderstorm wind Risk.
High Swim Risk through this evening.
DISCUSSION...
The remnants of Tropical Depression Cristobal will move across the
area through this evening. There is a chance for thunderstorms
that could pose a brief tornado or damaging wind threat both
through this afternoon and also later this evening into the
overnight hours. Showers with brief but torrential rains are
likely.
Outside of thunderstorms, southeast winds will gust 40 to 45 mph
this afternoon, shifting southwest tonight before diminishing.
Strong southeast winds this afternoon will create high waves on
Lake Michigan, producing dangerous swimming conditions as well as
the potential for minor lakeshore flooding along the Illinois
shore, mainly through this evening.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Thunderstorm Risk mainly in the morning.
Saturday...
High Swim Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters activation is not expected...however reports of any
severe weather would be appreciated.
GENERAL STORM MOTION OF THE DAY:
Moving toward the north at 50 mph this afternoon and towards the
northeast tonight.
LMZ740>745-102100-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
359 PM CDT Tue Jun 9 2020
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Gale force winds and or very hazardous waves.
Limited Thunderstorm Risk...with an associated:
Elevated Waterspout Risk.
Elevated thunderstorm wind gust risk...up to 50 kt.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Hazardous conditions for small craft are likely.
Limited Thunderstorm Risk.
Saturday...
Hazardous conditions for small craft are likely.
Carlaw
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Jun 9, 4:12 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
412 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 1 SW BURBANK 41.73N 87.79W
06/09/2020 COOK IL PUBLIC
TREES UPROOTED OR SNAPPED; ROOF DAMAGE.
&&
- IZZILocal storm report, Jun 9, 4:25 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
425 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG 1 S ARLINGTON HEIGHTS 42.07N 87.98W
06/09/2020 COOK IL TRAINED SPOTTER
SPOTTER REPORTS LARGE 10 INCH DIAMETER TREE
DOWN BLOCKING ARLINGTON HEIGHTS ROAD NORTH
OF CENTRAL. TIME ESTIMATED BASED ON RADAR.
&&
LBCLocal storm report, Jun 9, 5:28 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
528 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 SSW STEGER 41.46N 87.64W
06/09/2020 WILL IL PUBLIC
REPORT OF DOWN POWER POLES IN THE STEGER
AREA NEAR W RICHTON AND KINGS RD NEAR 235TH
STREET. TIME ESTIMATED BASED ON RADAR.
&&
LBCLocal storm report, Jun 9, 5:43 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
543 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND GST LOWELL 41.29N 87.42W
06/09/2020 M58 MPH LAKE IN MESONET
0345 PM HEAVY RAIN 1 NNE MACHESNEY PARK 42.36N 89.03W
06/09/2020 M0.97 INCH WINNEBAGO IL MESONET
0.97 INCHES IN AN HOUR, MOST OF IT FELL IN
45 MINUTES.
0259 PM TSTM WND DMG 1 SW ROCKFORD 42.26N 89.10W
06/09/2020 WINNEBAGO IL LAW ENFORCEMENT
TREE DOWN INTO POWERLINES NEAR WINNEBAGO AND
MORGAN.
0250 PM TSTM WND DMG 1 SSW STEGER 41.46N 87.64W
06/09/2020 WILL IL PUBLIC
REPORT OF DOWN POWER POLES IN THE STEGER
AREA NEAR W RICHTON AND KINGS RD NEAR 235TH
STREET. TIME ESTIMATED BASED ON RADAR.
0255 PM TSTM WND DMG 4 NNW FAIRDALE 42.15N 88.96W
06/09/2020 OGLE IL FIRE DEPT/RESCUE
ON THE ROAD BETWEEN WILLOUGHBY RD AND COUNTY
LINE RD AN 18 DIAMETER TREE DOWN BLOCKING
THE ROAD. REPORT VIA KIRKLAND FD.
0253 PM TSTM WND DMG 1 W FAIRDALE 42.10N 88.96W
06/09/2020 OGLE IL PUBLIC
TREES UPROOTED, ROOF DAMAGE.
0346 PM TSTM WND DMG 1 NNE ISLAND LAKE 42.28N 88.18W
06/09/2020 LAKE IL DEPT OF HIGHWAYS
TREE DOWN BLOCKING BURNETT RD WEST OF
DARNELL.
0331 PM TSTM WND GST ROSEMONT 41.99N 87.87W
06/09/2020 M74 MPH COOK IL MESONET
0329 PM TSTM WND DMG 1 S ARLINGTON HEIGHTS 42.07N 87.98W
06/09/2020 COOK IL TRAINED SPOTTER
SPOTTER REPORTS LARGE 10 INCH DIAMETER TREE
DOWN BLOCKING ARLINGTON HEIGHTS ROAD NORTH
OF CENTRAL. TIME ESTIMATED BASED ON RADAR.
0323 PM TSTM WND GST OHARE AIRPORT 41.98N 87.92W
06/09/2020 M60 MPH COOK IL OFFICIAL NWS OBS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM
OHARE AIRPORT.
0315 PM TSTM WND DMG 1 SSW BELMONT-CRAGIN 41.91N 87.78W
06/09/2020 COOK IL PUBLIC
TREE DOWN BLOCKING THE ROAD.
0310 PM TSTM WND DMG 1 WSW OAK PARK 41.88N 87.80W
06/09/2020 COOK IL PUBLIC
TREE DOWN ACROSS ROAD.
0307 PM TSTM WND GST MIDWAY AIRPORT 41.78N 87.75W
06/09/2020 M62 MPH COOK IL OFFICIAL NWS OBS
0306 PM TSTM WND DMG HOMETOWN 41.73N 87.73W
06/09/2020 COOK IL TRAINED SPOTTER
TREES DOWN, SHINGLES OFF ROOFS.
0306 PM TSTM WND DMG 1 SSE BRIDGEVIEW 41.73N 87.80W
06/09/2020 COOK IL PUBLIC
PINE TREE UPROOTED.
0305 PM TSTM WND DMG OAK LAWN 41.72N 87.76W
06/09/2020 COOK IL BROADCAST MEDIA
DOWNED TREE ON CENTRAL AVE SOUTH OF 95TH.
0305 PM TSTM WND DMG 1 SE BRIDGEVIEW 41.74N 87.79W
06/09/2020 COOK IL TRAINED SPOTTER
30 FT PINE TREE UPROOTED.
&&Local storm report, Jun 9, 7:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
716 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 4 WNW ONARGA 40.75N 88.08W
06/09/2020 IROQUOIS IL EMERGENCY MNGR
PICTURES OF A BRIEF TORNADO WEST OF ONARGA.
CONFIRMED BY EMERGENCY MANAGEMENT. TIME
ESTIMATED BY RADAR.
&&
WSLLocal storm report, Jun 9, 7:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
721 PM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FUNNEL CLOUD BEECHER 41.34N 87.62W
06/09/2020 WILL IL AMATEUR RADIO
AMATUER RADIO OPERATOR REPORTS FUNNEL CLOUD
IN THE VICINITY OF BEECHER.
&&
WSLThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:13 PM CDT | Tornado Warning | LOT | Will | 47 min |
| Jun 9, 7:25 PM CDT | Special Marine Warning | LOT | 95 min | |
| Jun 9, 7:25 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 50 min |
| Jun 9, 8:54 PM CDT | Special Marine Warning | LOT | 96 min | |
| Jun 10, 1:02 AM CDT | Small Craft Advisory | LOT | 14 hr | |
| Jun 10, 2:12 AM CDT | Special Weather Statement | LOT | Ogle | 48 min |
| Jun 10, 2:23 AM CDT | Severe Thunderstorm Warning | LOT | Ogle | 27 min |
| Jun 10, 2:40 AM CDT | Special Weather Statement | LOT | Winnebago | 50 min |
| Jun 10, 7:29 AM CDT | Special Weather Statement | LOT | Ford | 16 min |
| Jun 10, 7:47 AM CDT | Special Weather Statement | LOT | Ford | 13 min |
| Jun 10, 8:01 AM CDT | Special Weather Statement | LOT | Kankakee, Will | 29 min |
| Jun 10, 8:14 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Kankakee, Will | 76 min |
| Jun 10, 8:17 AM CDT | Special Marine Warning | LOT | 3 hr | |
| Jun 10, 9:00 AM CDT | Special Weather Statement | LOT | Iroquois | 30 min |
| Jun 10, 9:35 AM CDT | Areal Flood Advisory | LOT | Cook | 115 min |
| Jun 10, 2:40 PM CDT | Gale Warning | LOT | 7 hr | |
| Jun 10, 2:40 PM CDT | Small Craft Advisory | LOT | 13 hr |
Nearby
Tornado Warnings in Illinois, 2020Tornado Warnings in Indiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.